# SDR CA980305009

- Difficulty date: February 16, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 9,394 hours
- Engine: Ge CF343A
- System (JASC): 3425 · Integrated Flight System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Part time: 4,944 hours, 4,246 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF REJECTED AT APPROXIMATELY 90 KNOTS AS ELECTRONIC FLIGHT INSTRUMENT SYSTEM HEADING REFERRING FLAG UP. RESET ARINC COMMUNICATIONS AND REPORTING SYSTEM.
